Posted by: Interested | 2009-03-24

Infertility treatment

Hi, I have been on fertomid and the injection last month for the first time at my fertility spesialist. I don' t have the money to proceed this month with the fertility treatment. Will it do any harm if I do skip this month and then start with the next dosis next month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Interested

There would be absolutely no adverse effects to suspending treatment for 1 or even more months and in some centres we would actually recommend interrupting the treatment for better ovarian function and to avoid ovarian cysts forming.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Interested | 2009-04-02

Hi Cee, I would advise to go see a gyno, he would be able to do a proper examination, to see if you don' t possible suffer from Polysistic ovaries like I do, or maybe the problem might lie with your husband. I have been reading up on infertility for about 2 years now, and their is so many factors that may contribute to you not falling pregnant. The only person that will be able to give you a correct diagnoses will be a gyno. Or you can go to a fertility spesialist. I am at one now, and they sure are helpfull!!

Reply to Interested
Posted by: Cee | 2009-04-01

Infertility Problem

My problem is i have never been on any contraceptives in my life, and i have been trying to have a baby for about 3 yrs with my partner could it be that i am infertile what might be the problem. i am 25 years of age.

Reply to Cee
Posted by: mabebeza | 2009-03-26

hi i think you can still go to the public hospital cause im also seeing a gynae at the hospital its free you dont pay for anything so just try. i do take clomid from hospital for free do check up with a gynae for free so why wait, good luck.

Reply to mabebeza
Posted by: Gretchen | 2009-03-26

It should really not do any harm, fertomid (clomid) should in any even stay in your system the month after you stopped it.

You do not have to go for the trigger shot, you can simply ask for a prescribtion of fertomid (which is R40 per month) and just time intercouse, so that you have intercourse around ovulation.

I did that last year, for 5 months.

Reply to Gretchen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.